# SDR C2XA11CL156

- Difficulty date: June 26, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 22,164 hours, 11,962 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 9806073
- Condition: Failed
- Location: Zone 400
- Part time: 29,325 hours, 21,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5832, CREW REPORTED AN ENGINE 1 HIGH STAGE BLEED VALVE FAIL MESSAGE ON CLIMBOUT.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE HIGH STAGE BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
